MAUDE Adverse Event Report: ESAOTE SPA MYLABGAMMA; DIAGNOSTIC ULTRASOUND SYSTEM

ESAOTE SPA MYLABGAMMA; DIAGNOSTIC ULTRASOUND SYSTEM
Model Number 101741000
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The ac inlet solder joint has been damaged by excessive mechanical stress exerted on the joint via the ac cord either by multiple plugging/unplugging or by direct mechanical stress to the ac cord.
 
Event or Problem Description
Customer reported that they saw smoke coming out of the dc adapter.They immediately unplugged the cord and did not use it again.There were no injuries or other damage reported.
 
Additional Manufacturer Narrative
The ac inlet solder joint has been damaged by excessive mechanical stress exerted on the joint via the ac cord either by multiple plugging/unplugging or by direct mechanical stress to the ac cord.Sending follow up to fda maude.
 
Event or Problem Description

Brand Name
MYLABGAMMA
Common Device Name
DIAGNOSTIC ULTRASOUND SYSTEM
Manufacturer (Section D)
ESAOTE SPA
via melen 77
genoa, 16152
IT  16152
MDR Report Key10274266
Report Number9611125-2020-00004
Device Sequence Number17033563
Product Code IYO
UDI-Device Identifier08056304450012
UDI-Public08056304450012
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K161359
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 07/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number101741000
Device Catalogue NumberMODEL 7410
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/01/2020
Supplement Date Received by Manufacturer07/01/2020
Initial Report FDA Received Date07/14/2020
Supplement Report FDA Received Date07/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1